Year 2020, Volume , Issue 30, Pages 79 - 85 2020-03-26

A Decomposition of \alpha-continuity and \mu\alpha-continuity

Selvaraj GANESAN [1]


The main purpose of this paper is to introduce the concepts of *\eta- sets, **\eta-sets, *\eta-continuity and **\eta-continuity and to obtain decomposition of \alpha- continuity and \mu\alpha-continuity in topological spaces.
\mu\alpha-closed set, \mup-closed set, *\eta-set, **\eta-set, *\eta-continuity and**\eta-continuity
  • J. Tong, A Decomposition of Continuity, Acta Mathematica Hungarica 48 (1986) 11-15.
  • J. Tong, A Decomposition of Continuity in Topological Spaces, Acta Mathematica Hungarica 54(1-2) (1989) 51*55.
  • M. Ganster, I. L. Reilly, A Decomposition of Continuity, Acta Mathematica Hungarica 56 (1990) 299-301.
  • T. Noiri, O. R. Sayed, On Decomposition of Continuity, Acta Mathematica Hungarica 111(1-2) (2006) 1-8.
  • M. K. R. S. Veera Kumar, \mup-Closed Sets in Topological Spaces, Antarctica Journal of Mathe- matics 2(1) (2005) 31-52.
  • S. Ganesan, Remarks on \mu\alpha-Closed Sets in Topological Spaces (Submitted).
  • M. Stone, Application of The Theory of Boolean Rings to General Topology, Transactions of the American Mathematical Society 41 (1937) 374-481.
  • O. Njastad, On Some Classes of Nearly Open Sets, Paci c Journal of Mathematics 15 (1965) 961-970.
  • N. Levine, Semi-Open Sets and Semi-Continuity in Topological Spaces, The American Mathemat- ical Monthly 70(1963) 36-41.
  • A. S. Mashhour, M. E. Abd El-Monsef, S. N. El-Deeb, On Precontinuous and Weak Pre Con- tinuous Mappings, Proceedings of the Mathematical and Physical Society of Egypt 53 (1982) 47-53.
  • S. G. Crossley, S. K. Hildebrand, Semi-Closure,Texas Journal of Science 22 (1971) 99-112.
  • T. Noiri, H. Maki, J. Umehara, Generalized Preclosed Functions, Memoirs of the Faculty of Science, Kochi University. Series A Mathematics 19 (1998) 13-20.
  • E. Hatir, T. Noiri, S. Yuksel, A Decomposition of Continuity, Acta Mathematica Hungarica 70 (1996) 145-150.
  • I. L. Reilly, M. R. Vamanamurthy, On \alpha-Continuity in Topological Spaces, Acta Mathematica Hungarica 45 (1985) 27-32.
  • B. Al-Nashef, A Decomposition of \alpha-Continuity and Semicontinuity, Acta Mathematica Hungar- ica 97(1-2) (2002) 115-120.
  • M. Ganster, I. L. Reilly, Locally Closed Sets and LC-Continuous Functions, International Journal of Mathematics and Mathematical Sciences 12 (1989) 417-424.
  • H. Maki, R. Devi, K. Balachandran, Generalized \alpha-Closed Sets in Topology, Bulletin of Fukuoka University of Education. Part III. 42 (1993) 13-21.
  • M. K. R. S. Veera Kumari, Between Closed Sets and g-Closed Sets, Memoirs of the Faculty of Science, Kochi University. Series A Mathematics 21 (2000) 1-19.
  • T. Noiri, M. Rajamani, P. Sundaram, A Decomposition of a Weaker Form of Continuity, Acta Mathematica Hungarica 93(1-2) (2001) 109-114.
  • A. S. Mashhour, I. A. Hasanein, S. N. El-Deeb, \alpha-Continuous and \alpha-Open Mappings, Acta Mathematica Hungarica 41 (1983) 213-218.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Author: Selvaraj GANESAN (Primary Author)
Institution: Raja Doraisingam Government Arts College(Affiliated to Alagappa University, Karaikudi)
Country: India


Dates

Publication Date : March 26, 2020

Bibtex @research article { jnt708907, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2020}, volume = {}, pages = {79 - 85}, doi = {}, title = {A Decomposition of \\alpha-continuity and \\mu\\alpha-continuity}, key = {cite}, author = {GANESAN, Selvaraj} }
APA GANESAN, S . (2020). A Decomposition of \alpha-continuity and \mu\alpha-continuity. Journal of New Theory , (30) , 79-85 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/53260/708907
MLA GANESAN, S . "A Decomposition of \alpha-continuity and \mu\alpha-continuity". Journal of New Theory (2020 ): 79-85 <https://dergipark.org.tr/en/pub/jnt/issue/53260/708907>
Chicago GANESAN, S . "A Decomposition of \alpha-continuity and \mu\alpha-continuity". Journal of New Theory (2020 ): 79-85
RIS TY - JOUR T1 - A Decomposition of \alpha-continuity and \mu\alpha-continuity AU - Selvaraj GANESAN Y1 - 2020 PY - 2020 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 79 EP - 85 VL - IS - 30 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory A Decomposition of \alpha-continuity and \mu\alpha-continuity %A Selvaraj GANESAN %T A Decomposition of \alpha-continuity and \mu\alpha-continuity %D 2020 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 30 %R %U
ISNAD GANESAN, Selvaraj . "A Decomposition of \alpha-continuity and \mu\alpha-continuity". Journal of New Theory / 30 (March 2020): 79-85 .
AMA GANESAN S . A Decomposition of \alpha-continuity and \mu\alpha-continuity. JNT. 2020; (30): 79-85.
Vancouver GANESAN S . A Decomposition of \alpha-continuity and \mu\alpha-continuity. Journal of New Theory. 2020; (30): 85-79.